# SDR SWAA2015121547143

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,762 hours, 36,666 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 162A3108
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON TAKEOFF FLIGHT CREW HEARD A LOUD THUD.  RETURNED & AT GATE FOUND NOSE WHEEL DOOR ACTUATOR ARM HAD SNAPPED.  R & R PUSHROD ASSEMBLY IAW MM.
